# SDR CA190425012

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: GT41240017
- Condition: Malfunctioned
- Location: Pitch Trim
- Component: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Z, E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PREFLIGHT STAB TRIM CHECK CREW REGISTERED UNUSUAL VIBRATION AND THUD SOUND WHICH COULD FELT IN THE FIRST MOMENT OF STAB TRIM ACTIVATION. ONCE STAB WAS IN MOTION NOTHING UNUSUAL WAS OBSERVED. THE MOMENT TRIM SWITCHES WAS RELEASED (STAB TRIM MOVEMENT STOPPED) A MOMENTARY VIBRATION WAS FELT AND THUD SOUND HERD AGAIN.  THE SITUATION WAS OBSERVED ONLY ON THE GROUND. IT COULD NOT BE OBSERVED IN FLIGHT, PROBABLY BE DUE TO NORMAL OPERATIONAL SOUNDS.  OBSERVED VIBRATION WAS THE SAME WITH BOTH STAB TRIM CH 1 AND CH2 ON AND WITH ONLY CH1 OR ONLY CH2 IN USE.   AT AIRCRAFT POWER UP CREW OBSERVED A CYAN ADVISORY MESSAGE STAB CH 2 FAIL. AFTER RESETTING CH2 THE MESSAGE DISAPPEARED FOR THE ENTIRE FLIGHT. (TC# 20190425012)
